# SDR QXEA200500471

- Difficulty date: March 2, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND INBOARD FLAP LOWER SURFACE HAS GRAVEL DAMAGE.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01, SRM 51-25-01-001-001-A01, AND SRM 57-52-01-101-001-A01.
